About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 346094, 4 pages
http://dx.doi.org/10.1155/2013/346094
Research Article

Set Contractions and KKM Mappings in Banach Spaces

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 10 April 2013; Accepted 17 June 2013

Academic Editor: Chengming Huang

Copyright © 2013 A. Razani and N. Karamikabir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. C. Dhage, “Some generalizations of mulit-valued version of Schauder's fixed point theorem with applications,” Cubo, vol. 12, no. 3, pp. 139–151, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. A. Kakutani, “A generalization of Brouwer's fixed point theorem,” Duke Mathematical Journal, vol. 8, pp. 457–459, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. C. Dhage, “Asymptotic stability of nonlinear functional integral equations via measures of noncompactness,” Communications on Applied Nonlinear Analysis, vol. 15, no. 2, pp. 89–101, 2008. View at Zentralblatt MATH · View at MathSciNet
  4. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  5. V. Berinde, Contracţii generalizate şi apliciţtii, vol. 22, Editura Cub Press, Baia Mare, Romania, 1997. View at MathSciNet
  6. M. Edelstein, “On fixed and periodic points under contractive mappings,” Journal of the London Mathematical Society, vol. 37, pp. 74–79, 1962. View at Zentralblatt MATH · View at MathSciNet
  7. S. B. Nadler Jr., “Periodic points of multi-valued ϵ-contractive maps,” Topological Methods in Nonlinear Analysis, vol. 22, no. 2, pp. 399–409, 2003. View at MathSciNet
  8. T.-H. Chang and C.-L. Yen, “KKM property and fixed point theorems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 1, pp. 224–235, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. H. Chang and C. M. Chen, “Fixed point theorems for the generalized Ψ-set contraction mapping on an abstract convex space,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 2015–2025, 2010. View at MathSciNet
  10. C.-M. Chen and T.-H. Chang, “Some results for the family KKM (X,Y) and the Φ-mapping,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 92–101, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C.-M. Chen and T.-H. Chang, “Fixed point theorems for a weaker Meir-Keeler type ψ-set contraction in metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 129124, pp. 1–8, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. C.-M. Chen, “Fixed point theorems for cyclic Meir-Keeler type mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 41, pp. 1–13, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Amini-Harandi, M. Fakhar, and J. Zafarani, “Fixed point theorems for generalized set-contraction maps and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 2891–2895, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. E. Smithson, “Some general properties of multi-valued functions,” Pacific Journal of Mathematics, vol. 15, no. 2, pp. 681–703, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet